# SDR HEEA082648

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 2432 · Battery/Charger System
- Part: Case
- Condition: Corroded
- Location: Battery
- Component: Battery
- Component part number: RG390E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY HAS EXCESSIVE CORROSION ON OUTER CASE.
